# SDR CHQA20121210458

- Difficulty date: December 10, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 25,616 hours, 20,713 cycles
- Engine: Rroyce AE3007A12
- Engine time: 21,562 hours, 20,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: 14523955001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE SERVICE DOOR LOWER AFT CORNER WAS FOUND TO BE CORRODED AT THE DOOR TRIM ATTACH POINT.  THE AREA WAS REPAIRED IN ACCORDANCE WITH ETD 2012-145-017580.  PART INFORMATION WILL BE SUBMITTED AS A SUPPLEMENT TO THIS REPORT.
